# SDR YENA2021072300479

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 179
- Aircraft time: 35,544 hours, 22,853 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Part time: 37,352 hours, 24,116 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 640, CLE-BOS. AFT MAIN DOOR EMERGENCY EXIT SIGN INOP ; FOUND WIRE BROKEN FROM SPLICE SP0904. TERMINATED NEW CONTACT SOCKET IAW SWPM 20-41-10 AND R/R ELPU #5 IAW AMM 33-50-01. OPS CHECK GOOD. A/C OK FOR SVC.
